JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SPACES WHICH HAVE COUNTABLE TIGHTNESS AND RELATED SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 34, Issue 2,  2012, pp.199-208
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2012.34.2.199
 Title & Authors
ON SPACES WHICH HAVE COUNTABLE TIGHTNESS AND RELATED SPACES
Hong, Woo-Chorl;
  PDF(new window)
 Abstract
In this paper, we study some properties of spaces having countable tightness and spaces having weakly countable tightness. We obtain some necessary and sufficient conditions for a space to have countable tightness. And we introduce a new concept of weakly countable tightness which is a generalization of countable tightness and show some properties of spaces having weakly countable tightness.
 Keywords
countable tightness;sequential, strongly sequentially closed;sequentially closed;weakly countable tightness;k-spaces;and kq-spaces;
 Language
English
 Cited by
1.
A GENERALIZATION OF A SEQUENTIAL SPACE AND RELATED SPACES,;;

호남수학학술지, 2014. vol.36. 2, pp.425-434 crossref(new window)
1.
A GENERALIZATION OF A SEQUENTIAL SPACE AND RELATED SPACES, Honam Mathematical Journal, 2014, 36, 2, 425  crossref(new windwow)
2.
A NOTE ON SPACES DETERMINED BY CLOSURE-LIKE OPERATORS, East Asian mathematical journal, 2016, 32, 3, 365  crossref(new windwow)
 References
1.
A. V. Arhangel'skii and L. S. Pontryagin (Eds.), General Topology I, Encyclopaedia of Mathematical Sciences, vol. 17, Springer-Verlage, Berlin, 1990.

2.
A. V. Arhangel'skii, Topological Function Spaces, Mathematics and Its Appl. (Soviet Series), vol. 78, Kluwer Academic Publ., London, 1992.

3.
A. V. Arhangel'skii and P. J. Collins, On submaximal spaces, Topology and its Appl. 64(1995), 219-241. crossref(new window)

4.
J. Dugundji, Topology, Allyn and Bacon, Inc., Boston, 1970.

5.
S. P. Franklin, Spaces in which sequences suffice, Fund. Math. 57(1965), 107-115.

6.
H. Z. Hdeib, On spaces which has countable tightness, Questions Answers Gen. Topology 6(1)(1988), 11-20.

7.
W. C. Hong, Generalized Frechet-Urysohn spaces, J. Korean Math. Soc. 44(2)(2007), 261-273. crossref(new window)

8.
W. C. Hong, A note on spaces which have countable tightness, Commun. Korean Math. Soc., 26(2)(2011), 297-304. crossref(new window)

9.
S. Lin and C. Zheng, The k-quotient images of metric spaces, Commun. Korean Math. Soc., 27(2)(2012), 377-384. crossref(new window)

10.
M. A. Moon, M. H. Cho and J. Kim, On AP spaces concerning with compact-like sets and submaximality, Comment. Math. Univ. Carolin. 52(2)(2011), 293-302.

11.
T. W. Rishel, A class of spaces determined by sequences with their cluster points, Portugal. Math. 31(1972), 187-192.

12.
F. Siwiec, Generalizations of the first axiom of countability, Rocky Mountain J. Math. 5(1)(1975), 1-60. crossref(new window)

13.
L. A. Steen and J. A. Seebach, Jr., Counterexamples in topology, Springer-Verlag, Berlin, 1978.

14.
Y. Tanaka, Necessary and sufficient conditions for products of k-spaces, Topology Proceedings, 14(1989), 281-313.

15.
A. Wilansky, Topology for Analysis, Ginn and Company, 1970.